On Coercivity of Differential-Difference Equations with Incommensurable Translations of Arguments

Boundary-value problems in bounded domains are studied for differential-difference equations with incommensurable translations of independent variables in principal terms. Conditions of the uniform (with respect to translations of independent variables) strong ellipticity of such equations are obtained. © 2019, Springer Science+Business Media, LLC, part of Springer Nature.

Authors
Publisher
Springer New York LLC
Number of issue
6
Language
English
Pages
802-816
Status
Published
Volume
239
Year
2019
Organizations
  • 1 RUDN University, Moscow, Russian Federation
  • 2 Moscow Aviation Institute (National Research University), Moscow, Russian Federation
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/38561/